Egalitarian solutions and uncertain disagreement points
Youngsub Chun and
Economics Letters, 1990, vol. 33, issue 1, 29-33
References: Add references at CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:33:y:1990:i:1:p:29-33
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().